# SDR SIMA20180701012

- Difficulty date: July 1, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LT #6 EMERGENCY LIGHT STRIP DAMAGED AT FWD AND AFT END. C/A-COMPLETE:INSTALLED EXISTING LIGHT STRIP IN NEW EXTRUSION IAW 33-50-12
